MathSciNet Relay Station
MathSciNet bibliographic data
MR1242069 (95g:47005) 47A15 (47B65)
Abramovich, Y. A.; Aliprantis, C. D.; Burkinshaw, O. Invariant subspaces for positive operators acting on a Banach space with basis. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1773–1777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement